# SDR SWAA2014011324012

- Difficulty date: January 7, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 21,307 hours, 12,455 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STATION 157.10 APPROXIMATELY 9" AFT OF FRONT SPAR.  REPAIRED SKIN IAW SRM.
